Blank Cover Image
QRコード(所蔵情報)

Kobe journal of mathematics

フォーマット:
雑誌
言語:
英語
出版情報:
Kobe : Kobe University, 1984-
形態:
v. ; 26 cm
巻次(年次):
Vol. 1, no. 1 (June 1984)-
継続前誌:
Mathematics seminar notes <AA00723885>
書誌ID:
AA10523758
ISSN:
02899051  CiNii Research  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトル・著者・出版者が同じ資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

International Press

World Scientific Pub.

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, University of Toyama

Institute of Mathematics and Its Applications

Academic Press

Australian Mathematical Society

Australian Mathematical Society

International Press

Consultants Bureau

Consultant Bureau

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, Toyama University

Oliver and Boyd

Consultants Bureau

Consultant Bureau

Weizmann Science Press of Israel